# SDR USAA2014071100004

- Difficulty date: July 10, 2014
- Submitted: July 11, 2014
- Operation: Air carrier
- Aircraft: N573UW
- Make and model: Airbus A321-231
- Aircraft serial: 5939
- Aircraft time: 1,723 hours, 637 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Part number: FE240007
- Part serial: 0882
- Condition: Low Pressure
- Location: L4 Door
- Part time: 1,724 hours, 638 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CIDS WARNING CHECK DOOR 4L PRESS.  SERVICED 4L DOOR ASSIST IAW AMM 52-10-00-614-001-A.
